Tags

Type your tag names separated by a space and hit enter

Monitoring of Human Herpesvirus 6 infection in the management of drug reaction with eosinophilia and systemic symptoms.
Clin Exp Dermatol. 2020 Jul 01 [Online ahead of print]CE

Abstract

We read with great interest the article recently published by Choudhary et al,1 reporting a fatal case of acute hepatitis failure as complication of a teriflunomide-induced drug reaction with eosinophilia and systemic symptoms (DRESS). This hepatitis failure developed after the patient suddenly stopped corticosteroids.

Authors+Show Affiliations

Department of Dermatology, Hopital Bichat-Claude Bernard, Paris, France.Department of Dermatology, Hopital Bichat-Claude Bernard, Paris, France.

Pub Type(s)

Letter

Language

eng

PubMed ID

32608082

Citation

Descamps, V, and F Brunet-Possenti. "Monitoring of Human Herpesvirus 6 Infection in the Management of Drug Reaction With Eosinophilia and Systemic Symptoms." Clinical and Experimental Dermatology, 2020.
Descamps V, Brunet-Possenti F. Monitoring of Human Herpesvirus 6 infection in the management of drug reaction with eosinophilia and systemic symptoms. Clin Exp Dermatol. 2020.
Descamps, V., & Brunet-Possenti, F. (2020). Monitoring of Human Herpesvirus 6 infection in the management of drug reaction with eosinophilia and systemic symptoms. Clinical and Experimental Dermatology. https://doi.org/10.1111/ced.14362
Descamps V, Brunet-Possenti F. Monitoring of Human Herpesvirus 6 Infection in the Management of Drug Reaction With Eosinophilia and Systemic Symptoms. Clin Exp Dermatol. 2020 Jul 1; PubMed PMID: 32608082.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Monitoring of Human Herpesvirus 6 infection in the management of drug reaction with eosinophilia and systemic symptoms. AU - Descamps,V, AU - Brunet-Possenti,F, Y1 - 2020/07/01/ PY - 2020/7/2/entrez JF - Clinical and experimental dermatology JO - Clin. Exp. Dermatol. N2 - We read with great interest the article recently published by Choudhary et al,1 reporting a fatal case of acute hepatitis failure as complication of a teriflunomide-induced drug reaction with eosinophilia and systemic symptoms (DRESS). This hepatitis failure developed after the patient suddenly stopped corticosteroids. SN - 1365-2230 UR - https://www.unboundmedicine.com/medline/citation/32608082/Monitoring_of_Human_Herpesvirus_6_infection_in_the_management_of_drug_reaction_with_eosinophilia_and_systemic_symptoms L2 - https://doi.org/10.1111/ced.14362 DB - PRIME DP - Unbound Medicine ER -
Try the Free App:
Prime PubMed app for iOS iPhone iPad
Prime PubMed app for Android
Prime PubMed is provided
free to individuals by:
Unbound Medicine.